We obtain sufficient conditions for the existence of a nonoscillatory solution of higher order nonlinear neutral differential equations with distributed deviating arguments. For this purpose, we use the Banach contraction principle.
Digital Object Identifier (DOI)
Candan, Tuncay and Cetin, Bekir
"Existence of Nonoscillatory Solutions of Higher Order Nonlinear Neutral Nonhomogeneous Equations with Distributed Deviating Arguments,"
Applied Mathematics & Information Sciences: Vol. 10
, Article 30.
Available at: https://dc.naturalspublishing.com/amis/vol10/iss4/30